MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER HEAD, S; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER HEAD, S; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER HEAD, S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-jan-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-9675-s small angled reamer gave way when it was positioned in the guide and they began to turn it.The surgeon was unable to perform the drilling.Then, when the surgeon checked it off the operating table, the internal pin came out.This was discovered during a procedure with no patient harm.The case was completed with another reamer in which the internal pin did not come loose.

Brand Name
ANGLED REAMER HEAD, S
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24258860
Report Number1220246-2026-00406
Device Sequence Number8064952
Product Code LXH
UDI-Device Identifier00888867324725
UDI-Public(01)00888867324725(11)250424(17)300331(10)15425691
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER HEAD, S
Device Catalogue NumberAR-9675-S
Device Lot Number15425691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown